Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had walking vertigo. Prescribed Ecospirin AV75. Had terrible erections after taking medicine. Suggestions?

Sir, I am a male , aged 45 years. Sometime back I had problem of WALKING VERTIGO . I went to a good physician and he prescribed me many medicines in which one was ECOSPIRIN AV 75, which I presume is a blood thinner. Now I am perfectly fine. One thing I observed was. when I used to take Ecospirin AV 75, I had terrible erections. I want to know because of taking blood thinner Ecospirin AV 75, more blood flows through the male part or is it a myth.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello Montysanjay,

ECOSPIRIN AV 75 contains:
1. Aspirin, a prostaglandin inhibitor & an antiplatelet agent (blood thinner)
2. Atorvastatin, a Hypolipidemic agent, which lowers the lipid levels in the blood.

Erection of penis is maintained by the blood supply to the penis.
And as both of the above mentioned medications increase the blood flow in the vessels, they can be related to the presence of having an erection on using ECOSPIRIN AV 75.

Wishing you a Healthy Life.
Thanks & take care.
Answered: Mon, 25 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor